# SDR USAA2010121793110

- Difficulty date: December 16, 2010
- Submitted: December 17, 2010
- Operation: Air carrier
- Aircraft: N156AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23778
- Aircraft time: 70,743 hours, 48,345 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - OVERNIGHT - MAJOR REPAIR - CRACK ON FUSEALAGE SKIN 2 INCHES ABOVE S25L AT BS 727.  REPAIRED FUSELAGE SKIN 2 INCHES ABOVE S25L AT BS 727 IAW B737 SRM 53-00-01 & 51-40-02.
